# SDR USA2002F00074

- Difficulty date: August 2, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW RECEIVED A GEAR INDICATION OF 3 RED UNSAFE LIGHTS ALONG WITH 3 GREEN DOWN AND LOCKED LIGHTS WHEN FLAPS 30 WAS SELECTED.  THE (TOO LOW, GEAR) WARNING SOUNDED SEVERAL TIMES UNTIL AFTER THE GEAR WAS RETRACTED DURING GO AROUND.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND DROPPED THE GEAR FOR INSP.  SYSTEM OPERATED NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR POSITION HANDLE STICKING OUT (NOT FULLY RETRACTED) IN THE DOWN POSITION.  CLEANED AND LUBRICATED HANDLE AS REQUIRED.  CHECKED CONDITION AND WIRING OF THE LEVER POSITION SWITCH.  CHECKS OK.  OPERATIONAL CHECK OF SWITCH GOOD IAW MM.
